# SDR DALA1129639875

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1136
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT/ AFT LAVATORY AREA, STA Y1136, LONG 16LT WITH CRACKS.  CUT OUT DAMAGE LONGERON.  FABRICATED LONGERON SECT AND SPLICE SECTION IAW SRM 53-02, FIG 18 AND INST LONGERON SECTION AND SPLICE SECTION FROM MAIN CABIN LT AFT LAVATORY  AREA STA Y1136 LONG, 16LT NDT CUTOUT AREA NO CRACKS NOTED, INST LONGER ON SECTION AND SPLICE SECTION IAW SRM 51-30-2, PAGE 2 AND 53-02 FIG 18, PAGE 52.
